# SDR SWAA2016011948175

- Difficulty date: January 6, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT AFT OF DOOR CUT OUT SHIELD CORRODED.  R & R SHIELD IAW SRM 51-10-02.
